# SDR SIMA20150521013

- Difficulty date: May 21, 2015
- Submitted: June 5, 2015
- Operation: Air carrier
- Aircraft: N509AE
- Make and model: Cndair CL6002C10
- Aircraft serial: 10078
- Aircraft time: 30,109 hours, 21,533 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Structure
- Part number: CC670331665
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD EQUIP BAY FLOOR CRACKED AT THE LT CORNER UNDER THE ADG PUMP.  REPAIRED FWD EQUIP BAY FLOOR IAW ETN-CR-53-099.
